# SDR SWAA040059

- Difficulty date: January 7, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 11,677 hours, 6,614 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 95850V0
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY, ON APPROACH UNABLE TO LOWER FLAPS IN NORMAL.  LOWERED FLAPS IN ALT, UNABLE TO LAND IN MDW AT 15.  DIVERTED TO IND, CAUSED BY LOSS OF B SYSTEM HYD.  FOUND HYD PUMP PRESS LINE BLOWN.  REMOVED AND REPLACED HYD LINE PER MM.
